VLSI-Suited Orthogonal Solution of Systems of Linear Equations (bibtex)
by ,
Reference:
J. Götze, U. Schwiegelshohn, VLSI-Suited Orthogonal Solution of Systems of Linear Equations, In Journal Parallel & Distributed Computing, vol. 11, pp. 276 - 283, 1991.
Bibtex Entry:
@Article{Goetze1991,
  Title                    = {VLSI-Suited Orthogonal Solution of Systems of Linear Equations},
  Author                   = {J. G\"otze and U. Schwiegelshohn},
  Journal                  = {Journal Parallel \& Distributed Computing},
  Year                     = {1991},
  Pages                    = {276 - 283},
  Volume                   = {11},

  Groups                   = {Articles},
  Owner                    = {Praktikum},
  Timestamp                = {2007.07.04}
}
Powered by bibtexbrowser